# SDR HEEA955873

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 4530093
- Condition: Defective
- Location: Cockpit
- Component: ARNAV20
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDI NOT FOLLOWING LORAN.
